# SDR WLDA200431

- Difficulty date: July 4, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N273
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Engine: Pwa PW4462
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: ARH7057515
- Part serial: 00202
- Condition: Defective
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEVEL II ALERT AFTER SLAT RETRACTION, AILERON DEFLECTION DISAGREE AFTER T/O.  A/C DIVERTED TO JFK.  INSPECTED QUAD RINGS & ASSOCIATED LINKAGE, RAN FLIGHT CONTROLS.  CHECKED FOR FLAIRING, PERFORMED RTS ON FCC 1&2 AILERON SYSTEM.  ALL TESTS PASSED.  DEFERRED AILERON DEFLECTION SYSTEM PER MEL 27-13-2 CAT-C DMI M27JL0404-09.  REPLACED LOB DEFLECTED AILERON ACTUATOR.  FUNCTION CHECK NORMAL PER MM 27-16-00.  CLEARED DMI.
